# SDR QXEA2011092100851

- Difficulty date: September 19, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 19.4 ANGLE BY PAX DOOR IS CORRODED BY STR 25P.  REMOVED ANGLE IAW SRM 51-40-15-02-01 AND 51-42-05-02-01.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  REMAINING MATERIAL THICKNESS OUT OF LIMITS IAW SRM 53-00-00-02-09.  MATCH DRILLED NEW ANGLE IAW SRM 51-40-07-02-01.  INSTALLED NEW ANGLE IAW SRM 51-40-15-02-01 AND 51-42-05-02-01.  PRIMED AND PAINTED IAW SRM 51-25-10-02-01 AND 51-25-15-02-01.
